1 doctor weighed in:
My boyfriend is losing his hair. What can he do to stop the inevitable?
1 doctor weighed in

Dr. Kevin Considine
Family Medicine
In brief: Depends
There are treatments available for hair loss but you have to stay on them and they may have sexual side effects like Propecia (finasteride) does.
Also Minoxidil is available otc . Again these may or may not help much but hair transplantation is an option also-- although a very expensive one! see if your boyfriend is ok with losing the hair or not. Then i would discuss with him the priority he puts on this.

In brief: Depends
There are treatments available for hair loss but you have to stay on them and they may have sexual side effects like Propecia (finasteride) does.
Also Minoxidil is available otc . Again these may or may not help much but hair transplantation is an option also-- although a very expensive one! see if your boyfriend is ok with losing the hair or not. Then i would discuss with him the priority he puts on this.
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors